# SDR DXTA2016101206317

- Difficulty date: October 12, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 8,757 hours, 6,854 cycles
- Engine: Pwc PW545B
- System (JASC): 7250 · Turbine Section
- Part: Gasket
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT 1,500 FT, RIGHT ENGINE EXCEEDED ITT RED LINE PRIOR TO FLAP RETRACT ALTITUDE.  COMPLIED WITH EXTENSIVE TROUBLESHOOTING. REF MESA WORK ORDER REV. 45358 FOR >FULL DETAILS. REPLACED BLEED AIR SEALS AS NEEDED. COMPLETED A COMPRESSOR WASH AND BLADE CLEANING IAW MM 71-00-00.  COMPLETED A CAPPED 5 POINT RUN AFTERWARDS. ENTERED IN THE DATA IN THE ENGINE CALIBRATION RUN DATA SHEET. THE RESULTS WERE FOUND TO BE AN ACCEPTABLE MARGIN FOR A FLIGHT TO A MANUFACTURER FACILITY FOR FURTHER MAINTENANCE.  REMOVED THE BLANK OFF PLATES AND PUT IN NEW GASKETS, RAN THE ENGINE AND LEAK CHECKED GOOD. INSTALLED THE UPPER AND LOWER COWLING.
